Access content directly

Alexandru Dimca

80
Documents

Publications

On the Bounded Negativity Conjecture and singular plane curves

Alexandru Dimca , Brian Harbourne , Gabriel Sticlaru
Moscow Mathematical Journal, inPress
Journal articles hal-03531128v1

On conic-line arrangements with nodes, tacnodes, and ordinary triple points

Alexandru Dimca , Piotr Pokora
Journal of Algebraic Combinatorics, inPress, ⟨10.1007/s10801-022-01116-3⟩
Journal articles hal-03531120v1

Unexpected curves in $\mathbb{P}^2$, line arrangements, and minimal degree of Jacobian relations

Alexandru Dimca
Journal of Commutative Algebra, inPress
Journal articles hal-03531314v1

Waring rank of binary forms, harmonic cross-ratio and golden ratio

Alexandru Dimca , Gabriel Sticlaru
Tohoku mathematical journal, inPress
Journal articles hal-03531092v1

The Hessian polynomial and the Jacobian ideal of a reduced hypersurface in $\mathbb{P}^n$

Laurent Busé , Alexandru Dimca , Hal Schenck , Gabriel Sticlaru
Advances in Mathematics, 2021, 392, ⟨10.1016/j.aim.2021.108035⟩
Journal articles hal-02337441v1

On complex supersolvable line arrangements

Alexandru Dimca , Takuro Abe
Journal of Algebra, 2020, 552, pp.38--51. ⟨10.1016/j.jalgebra.2020.02.007⟩
Journal articles hal-02514557v1

On the minimal value of global Tjurina numbers for line arrangements

Alexandru Dimca
European Journal of Mathematics, 2020, ⟨10.1007/s40879-019-00373-0⟩
Journal articles hal-01951976v1

Waring Rank of Symmetric Tensors, and Singularities of Some Projective Hypersurfaces

Alexandru Dimca , Gabriel Sticlaru
Mediterranean Journal of Mathematics, 2020, 17 (6), ⟨10.1007/s00009-020-01609-0⟩
Journal articles hal-03531057v1

Jacobian syzygies, Fitting ideals, and plane curves with maximal global Tjurina numbers

Alexandru Dimca , Gabriel Sticlaru
Collectanea Mathematica, 2020
Journal articles hal-03531082v1

On the jumping lines of bundles of logarithmic vector fields along plane curves

Alexandru Dimca , Gabriel Sticlaru
Publicacions Matem\`atiques, 2020, 64 (2), pp.513-542. ⟨10.5565/PUBLMAT6422006⟩
Journal articles hal-01951978v1
Image document

Freeness and invariants of rational plane curves

Laurent Busé , Alexandru Dimca , Gabriel Sticlaru
Mathematics of Computation, 2020, 89, pp.1525--1546. ⟨10.1090/mcom/3495⟩
Journal articles hal-01767751v2

Computing Milnor fiber monodromy for some projective hypersurfaces

Alexandru Dimca , Gabriel Sticlaru
Contemporary mathematics, 2020, A panorama of singularities, 742, pp.31--52. ⟨10.1090/conm/742/14937⟩
Journal articles hal-01518711v1

Plane curves with three syzygies, minimal Tjurina curves, and nearly cuspidal curves

Alexandru Dimca , Gabriel Sticlaru
Geometriae Dedicata, 2020
Journal articles hal-03531073v1

Deformations of plane curves and Jacobian syzygies

Alexandru Dimca , Gabriel Sticlaru
Mathematical News / Mathematische Nachrichten, 2020, 293, pp.475--490. ⟨10.1002/mana.201900137⟩
Journal articles hal-01951973v1
Image document

Computing the monodromy and pole order filtration on Milnor fiber cohomology of plane curves

Alexandru Dimca , Gabriel Sticlaru
Journal of Symbolic Computation, 2019, 91, pp.98-115. ⟨10.1016/j.jsc.2018.06.015⟩
Journal articles hal-01518716v1

Line and rational curve arrangements, and Walther's inequality

Alexandru Dimca , Gabriel Sticlaru
Rendiconti Lincei. Matematica e Applicazioni, 2019, 30, pp.615--633. ⟨10.4171/RLM/863⟩
Journal articles hal-01761528v1

On the Milnor monodromy of the irreducible complex reflection arrangements

Alexandru Dimca
Journal of the Institute of Mathematics of Jussieu, 2019, 18, pp.1215--1231. ⟨10.1017/S147474801700038X⟩
Journal articles hal-01518725v1

Freeness for 13 lines arrangements is combinatorial

Alexandru Dimca , Denis Ibadula , Anca Macinic
Discrete Mathematics, 2019, 342, pp.2445--2453. ⟨10.1016/j.disc.2019.05.016⟩
Journal articles hal-01761541v1

On rational cuspidal plane curves, and the local cohomology of Jacobian rings

Alexandru Dimca
Commentarii Mathematici Helvetici, 2019, 94, pp.689--700. ⟨10.4171/CMH/471⟩
Journal articles hal-01616860v1
Image document

Saturation of Jacobian ideals: Some applications to nearly free curves, line arrangements and rational cuspidal plane curves

Alexandru Dimca , Gabriel Sticlaru
Journal of Pure and Applied Algebra, inPress, Journal of Pure and Applied Algebra, ⟨10.1016/j.jpaa.2019.03.009⟩
Journal articles hal-01761548v1

A vanishing result for the first twisted cohomology of affine varieties and applications to line arrangements

Alexandru Dimca , Pauline Bailet , Masahiko Yoshinaga
Manuscripta mathematica, 2018, 157, pp.497-511. ⟨10.1007/s00229-018-0999-y⟩
Journal articles hal-01616857v1

Free and nearly free curves vs. rational cuspidal plane curves

Alexandru Dimca , Gabriel Sticlaru
Publications of the Research Institute for Mathematical Sciences (RIMS), 2018, 54, pp.163-179. ⟨10.4171/PRIMS/54-1-6⟩
Journal articles hal-01195953v1

Free and nearly free surfaces in P^3

Alexandru Dimca , Gabriel Sticlaru
Asian J. Math., 2018, 22, pp.787-810. ⟨10.4310/AJM.2018.v22.n5.a1⟩
Journal articles hal-01195955v1

On supersolvable and nearly supersolvable line arrangements

Alexandru Dimca , Gabriel Sticlaru
Journal of Algebraic Combinatorics, 2018, ⟨10.1007/s10801-018-0859-6⟩
Journal articles hal-01761545v1

On the freeness of rational cuspidal plane curves

Alexandru Dimca , Gabriel Sticlaru
Moscow Mathematical Journal, 2018, 18, pp.659--666. ⟨10.17323/1609-4514-2018-18-4-659-666⟩
Journal articles hal-01761536v1

On 1-forms on isolated complete intersection curve singularities

Alexandru Dimca , Gert-Martin Greuel
Journal of Singularities, 2018, 18, pp.114-118. ⟨10.5427/jsing.2018.18h⟩
Journal articles hal-01616861v1

On the Milnor monodromy of the exceptional reflection arrangement of type G31

Alexandru Dimca , Gabriel Sticlaru
Documenta Mathematica, 2018, 23, pp.1-14. ⟨10.25537/dm.2018v23.1-14⟩
Journal articles hal-01518724v1

Free and nearly free curves from conic pencils

Alexandru Dimca
J. Korean Math. Soc., 2018, 55, pp.705-717. ⟨10.4134/JKMS.j170425⟩
Journal articles hal-01518709v1

On the splitting type of bundles of logarithmic vector fields along plane curves

Alexandru Dimca , Takuro Abe
International Journal of Mathematics, 2018, 29, pp.1850055. ⟨10.1142/S0129167X18500556⟩
Journal articles hal-01616859v1

Jacobian syzygies, stable reflexive sheaves, and Torelli properties for projective hypersurfaces with isolated singularities

Alexandru Dimca
Algebraic Geometry, 2017, 4, pp.290-303. ⟨10.14231/AG-2017-016⟩
Journal articles hal-01141819v1

Mixed multiplicities, Hilbert polynomials and homaloidal surfaces

Alexandru Dimca , Gabriel Sticlaru
Math. Nachrichten, 2017, 290, pp.785-793. ⟨10.1002/mana.201600205⟩
Journal articles hal-01195958v1

A computational approach to Milnor fiber cohomology

Alexandru Dimca , Gabriel Sticlaru
Forum Mathematicum, 2017, 29, pp.831-846. ⟨10.1515/forum-2016-0044⟩
Journal articles hal-01518728v1

Free divisors and rational cuspidal plane curves

Alexandru Dimca , Gabriel Sticlaru
Mathematical Research Letters, 2017, 24 (4), pp.1023-1042. ⟨10.4310/MRL.2017.v24.n4.a5⟩
Journal articles hal-01141808v1

On the exponents of free and nearly free projective plane curves

Alexandru Dimca , Gabriel Sticlaru
Revista Matematica Complutense, 2017, 30, pp.259-268. ⟨10.1007/s13163-017-0228-3⟩
Journal articles hal-01264925v1

Freeness versus maximal global Tjurina number for plane curves

Alexandru Dimca
Math. Proc. Cambridge Phil. Soc., 2017, 163, pp.161-172. ⟨10.1017/S0305004116000803⟩
Journal articles hal-01195960v1

Curve arrangements, pencils, and Jacobian syzygies

Alexandru Dimca
Michigan Mathematical Journal, 2017, 66 (2), pp.347-365. ⟨10.1307/mmj/1490639821⟩
Journal articles hal-01264926v1

On the syzygies and Hodge theory of nodal hypersurfaces

Alexandru Dimca
Annali dell'Universita di Ferrara, 2017, 63, pp.87-101. ⟨10.1007/s11565-017-0278-y⟩
Journal articles hal-00940157v1

On the fundamental groups of normal varieties

Donu Arapura , Alexandru Dimca , Richard Hain
Communications in Contemporary Mathematics, 2016, 18 (4), 17 p., DOI:10.1142/S0219199715500650. ⟨10.1142/S0219199715500650⟩
Journal articles hal-01141811v1

Pencil type line arrangements of low degree: classification and monodromy

Alexandru Dimca , Denis Ibadula , Daniela Anca Macinic
Annali della Scuola Normale Superiore di Pisa, 2016, XV, pp.249-267. ⟨10.2422/2036-2145.201306_003⟩
Journal articles hal-00940167v1

Syzygies of Jacobian ideals and weighted homogeneous singularities

Alexandru Dimca , Gabriel Sticlaru
Journal of Symbolic Computation, 2016, 74, pp.627-634. ⟨10.1016/j.jsc.2015.11.003⟩
Journal articles hal-01141823v1

The Poincaré-Deligne polynomial of Milnor fibers of triple point line arrangements is combinatorially determined

Alexandru Dimca
Canadian Mathematical Bulletin, 2016, 59, pp.279-286. ⟨10.4153/CMB-2016-003-1⟩
Journal articles hal-01141817v1

Freeness versus maximal degree of the singular subscheme for surfaces in P^3

Alexandru Dimca
Geometriae Dedicata, 2016, 183, pp.101-112. ⟨10.1007/s10711-016-0148-2⟩
Journal articles hal-01195961v1

Hilbert series and Lefschetz properties of dimension one almost complete intersections

Alexandru Dimca , Dorin Popescu
Communications in Algebra, 2016, 44, pp.4467-4482. ⟨10.1080/00927872.2015.1087535⟩
Journal articles hal-01141824v1

Hessian ideals of a homogeneous polynomial and generalized Tjurina algebras

Alexandru Dimca , Gabriel Sticlaru
Documenta Mathematica, 2015, 20, pp.689-705
Journal articles hal-01141814v1

Algebraic models, Alexander-type invariants, and Green-Lazarsfeld sets

Alexandru Dimca , Stefan Papadima , Alexander I. Suciu
Bull. Math. Soc. Sci. Math. Roumanie, 2015, 58 ((106)), pp.257-269
Journal articles hal-01141821v1

On the fundamental groups of plane curve complements

Alexandru Dimca , Enrique Artal Bartolo
Annali dell'Universita di Ferrara, 2015, 61, pp.255-262
Journal articles hal-01196017v1

On the topology of some quasi-projective surfaces

Alexandru Dimca
Revue roumaine de mathématiques pures et appliquées, 2015, 60, pp.321-330
Journal articles hal-01196016v1

Koszul complexes and pole order filtrations

Alexandru Dimca , Gabriel Sticlaru
Proceedings of the Edinburgh Mathematical Society, 2015, 58 (2), pp.333-354. ⟨10.1017/S0013091514000182⟩
Journal articles hal-00940196v1

Nonabelian cohomology jump loci from an analytic viewpoint

Alexandru Dimca , Stefan Papadima
Communications in Contemporary Mathematics, 2014, 16, pp.1-47. ⟨10.1142/S0219199713500259⟩
Journal articles hal-00940186v1

The abelianization of the Johnson kernel

Alexandru Dimca , Richard Hain , Stefan Papadima
Journal of the European Mathematical Society, 2014, 16, pp.805-822. ⟨10.4171/JEMS/447⟩
Journal articles hal-00940205v1

Some remarks on limit mixed Hodge structure and spectrum

Alexandru Dimca , Morihiko Saito
An. Stiint. Univ. Ovidius Constanta, Ser. Mat., 2014, 22 (2), pp.69-78
Journal articles hal-00940173v1

Number of Jordan blocks of the maximal size for local monodromies

Alexandru Dimca , Morihiko Saito
Compositio Mathematica, 2014, 150, pp.344-368. ⟨10.1112/S0010437X13007513⟩
Journal articles hal-00940183v1

Syzygies and logarithmic vector fields along plane curves

Alexandru Dimca , Edoardo Sernesi
Journal de l'Ecole Polytechnique, 2014, 1, pp.247-267. ⟨10.4171/JEMS/447⟩
Journal articles hal-00940150v1

Arithmetic group symmetry and finiteness properties of Torelli groups

Alexandru Dimca , Stefan Papadima
Annals of Mathematics, 2013, 177, pp.395-423
Journal articles hal-00940210v1

Weight filtration of the limit mixed Hodge structure at infinity for tame polynomials

Alexandru Dimca , Morihiko Saito
Mathematische Zeitschrift, 2013, 275, pp.293-306. ⟨10.1007/s00209-012-1135-4⟩
Journal articles hal-00940194v1

Syzygies of Jacobian ideals and defects of linear systems

Alexandru Dimca
Bull. Math. Soc. Sci. Math. Roumanie, 2013, 56(104), pp.191-203
Journal articles hal-00940177v1

Vanishing cycle sheaves of one-parameter smoothings and quasi-semistable degenerations

Alexandru Dimca , Morihiko Saito
Journal of Algebraic Geometry, 2012, 21, pp.247-253
Journal articles hal-00940380v1

Tate properties, polynomial-count varieties, and monodromy of hyperplane arrangements

Alexandru Dimca
Nagoya Mathematical Journal, 2012, 206, pp.75-97. ⟨10.1215/00277630-1548502⟩
Journal articles hal-00940207v1

Chebyshev curves, free resolutions and rational curve arrangements

Alexandru Dimca , Gabriel Sticlaru
Mathematical Proceedings of the Cambridge Philosophical Society, 2012, 153, pp.385-397. ⟨10.1017/S0305004112000138⟩
Journal articles hal-00940200v1

On the syzygies and Alexander polynomials of nodal hypersurfaces

Alexandru Dimca , Gabriel Sticlaru
Mathematical News / Mathematische Nachrichten, 2012, 285 (17-18), pp.2120-2128. ⟨10.1002/mana.201100326⟩
Journal articles hal-00940191v1

Spectrum and multiplier ideals of arbitrary subvarieties

Alexandru Dimca , Philippe Maisonobe , Morihiko Saito
Annales de l'Institut Fourier, 2011, 61 (4), pp.1633-1653. ⟨10.5802/aif.2654⟩
Journal articles hal-01289063v1

Quasi-Kähler groups, 3-manifold groups, and formality

Alexandru Dimca , Stefan Papadima , Alexander I. Suciu
Mathematische Zeitschrift, 2011, 268 (1), pp.169-186. ⟨10.1007/s00209-010-0664-y⟩
Journal articles hal-00940382v1

Finite Galois covers, cohomology jump loci, formality properties, and multinets

Alexandru Dimca , Stefan Papadima
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2011, 10, pp.253-268
Journal articles hal-00940215v1

Characteristic varieties and logarithmic differential 1-forms

Alexandru Dimca
Compositio Mathematica, 2010, 146, pp.129-144. ⟨10.1112/S0010437X09004461⟩
Journal articles hal-00940384v1

Topology and geometry of cohomology jump loci

Alexandru Dimca , Stefan Papadima , Alexander I. Suciu
Duke Mathematical Journal, 2009, 148 (3), pp.405-457
Journal articles hal-00940229v1

The Milnor fibre of the Pfaffian and the Hilbert scheme of four points on C^3

Alexandru Dimca , Balazs Szendroi
Mathematical Research Letters, 2009, 16, pp.1037-1055
Journal articles hal-00940225v1
Image document

Polynomial interpolation in higher dimensions

Alexandru Dimca
Université Côte d'Azur Complex Systems, M. Argentina; S. Barland; P. Reynaud-Bouret; F. Cauneau; K. Guillouzouic; U. Kuhl; T. Passot; F. Planchon, Jan 2018, Nice, France. pp.1-7
Conference papers hal-02003283v1

Cohomology of the Milnor fiber of a hyperplane arrangement with symmetry

Alexandru Dimca , Gus Lehrer
Configuration Spaces, Geometry, Combinatorics and Topology, 2015, Cortona, Italy. pp.319-360, ⟨10.1007/978-3-319-31580-5_10⟩
Conference papers hal-00940162v1

Monodromy of triple point line arrangements

Alexandru Dimca
Singularities in Geometry and Topology , 2011, Kagoshima, Japan
Conference papers hal-00940204v1

Hodge-Deligne equivariant polynomials and monodromy of hyperplane arrangements

Alexandru Dimca , Gus Lehrer
Configuration Spaces, Geometry, Combinatorics and Topology, 2011, Pisa, Italy. pp.231-253
Conference papers hal-00940208v1

First Milnor cohomology of hyperplane arrangements

Nero Budur , Alexandru Dimca , Morihiko Saito
Topology of Algebraic Varieties, 2009, Bilbao, Spain. pp.279-292
Conference papers hal-00940221v1